# SDR FDEA202009182249

- Difficulty date: September 18, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 60,099 hours, 28,243 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Yellow System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS 749 29-30 3529 18SEP20 MEM OPEN U.  DURING TAKEOFF ROLL AT 50KTS, ECAM ALERT "HYD YELLOW PUMP LO PR" AND "YELLOW SYS LO PR" REJECTED  TAKEOFF.  CLEARING RWY NOTICED HYD YELLOW FLUID LEVEL ABOUT 4 NEEDLE WIDTHS BELOW TOPHAT.  DID FLT CONT CHECK AND YELLOW SYS PRESS WOULD DECREASE TO 1000PSI.  REMOVED AND REPLACED YELLOW SYS QTY XMITTER IAW   A300 29-31-15-04. OPS AND   LEAK CHECK STILL NEEDS TO BE PERFORMED. ENT BY: 226153 RPT BY:226153  FACT 19SEP20   07:03   MEM  BLEED YELLOW HYD SYS IAW AMM 29-00-00-04. RAN #2  ENG IAW JRH. NO   FAULTS, HYD QTY STABLE WHILE RUNNING FLIGHT CONTROLS, NO PRESSURE FAULT   NDICATIONS WHILE CYCLING FLIGHT CONTROLES. A/C OK FOR SERVICE AT THIS   TIME.
